# SDR ABXA010776

- Difficulty date: March 4, 2002
- Submitted: March 18, 2002
- Operation: Air carrier
- Aircraft: N925AX
- Make and model: Doug DC-9-14
- Aircraft serial: 45728
- Aircraft time: 40,267 hours, 51,124 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Stiffener
- Part number: 39122141
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OUTBOARD STATION 91.00, FRONT SPAR VERTICAL STIFFENER, UPPER PORTION WAS CRACKED.  REPLACED STIFFENER IAW DC-9 SRM.
